Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 316, NWS Memphis, TN

April 27, 2011Fayette County, Hardeman County, Tennessee; Benton County, Marshall County, Tippah County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 1:32 PM CDT for Fayette County, Hardeman County, Tennessee; Benton County, Marshall County, Tippah County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 1:32 PM CDT (18:32 UTC)
Expired
Apr 27, 2011, 2:00 PM CDT
In force
28 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, Marshall County, MS, Tippah County, MS, Fayette County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 68 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 12:42 PM CDTSevere Thunderstorm WatchSPC5 hr
Apr 27, 8:08 AM CDTTornado WatchSPC6 hr
Apr 27, 11:02 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WUUS54 KMEG 271832
SVRMEG
MSC009-093-139-TNC047-069-271900-
/O.NEW.KMEG.SV.W.0316.110427T1832Z-110427T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
132 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 200 PM CDT

* AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR RED
  BANKS...OR 9 MILES NORTHWEST OF HOLLY SPRINGS...AND MOVING
  NORTHEAST AT 55 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLLY
  SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3524 8909 3485 8889 3469 8957 3489 8969
TIME...MOT...LOC 1833Z 238DEG 48KT 3488 8950

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:49 PM CDT, 43 minutes earlier.

Area forecast discussion, Apr 27, 12:49 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED APR 27 2011

.UPDATE...AVIATION DISCUSSION.

&&

...TORNADO THREAT INCREASING OVER NORTH MS... POSSIBLY WEST TN...

TORNADO THREAT WILL INCREASE THROUGH THE AFTERNOON OVER NORTH MS...
BECOMING ESPECIALLY CONCERNING OVER NORTH CENTRAL AND NORTHEAST MS
THIS AFTERNOON. STRONGLY SHEARED ENVIRONMENT WILL BECOME COLOCATED
WITH RAPIDLY INCREASING INSTABILITY NOSING EASTWARD FROM THE
SOUTH AND WEST. SURFACE DEWPOINTS IN THE LOWER 70S WILL FEED NORTH
INTO A DEVELOPING SQUALL LINE. EXPECT INCREASINGLY SUPERCELLULAR
STRUCTURES DEVELOPING WITHIN THE EASTWARD ADVANCING SQUALL LINE
THROUGH THE AFTERNOON.

DEPENDING ON HOW FAR NORTH THE INSTABILITY / WARM FRONT BUILDS IN
ADVANCE OF THE SQUALL LINE... PORTIONS OF WEST TN NEAR THE TN
RIVER MAY HAVE TO BE INCLUDED IN PDS TORNADO WATCH 232. PER LATEST
MCD FROM SPC... AN ADDITIONAL TOR WATCH MAY BE NEEDED FOR WEST TN
IF AIRMASS RECOVERS QUICKLY ENOUGH.

NORTH AND WEST OF THE MAIN SQUALL LINE... EXPECT A MARGINALLY
SEVERE HAIL THREAT OVER NORTHEAST AR AND THE MO BOOTHEEL... WITH
THE APPROACH OF THE UPPER LOW. MIDLEVEL DRYSLOT MAY KEEP PORTIONS
OF THESE AREAS BRIEFLY FREE OF STORMS IN THE INTERIM. A SECONDARY...
LESS INTENSE SQUALL LINE FORMING IN THE MIDLEVEL DRY SLOT CANNOT
BE RULED OUT.

PWB

&&

.PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 27 2011/

DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/

DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.

COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.

THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.

HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.

HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.

ARS

&&

.AVIATION...
18Z TAF CYCLE

SHORT TERM TAFS WILL BE AMENDED BASED ON RADAR TRENDS. BRIEF IFR
CONDITIONS CAN BE EXPECTED AT A ALL SITES IN ASSOCIATION WITH
THUNDERSTORMS HAIL AND WIND GUSTS IN EXCESS OF 55 KNOTS ARE
POSSIBLE. ALL OF THIS ACTIVITY WILL END BY LATE THIS AFTERNOON
WITH VFR CONDITIONS EXPECTED BY THIS EVENING. WINDS WILL BE MAINLY
SOUTH AT 10 TO 20 KNOTS AND GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY
THEN SHIFTING TO THE NORTHWEST THIS EVENING AND DIMINISHING
OVERNIGHT.

JDS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  51  73  53 / 100  20  10   0
MKL  75  46  71  46 / 100  30  10   0
JBR  69  47  72  49 / 100  20  10   0
TUP  81  52  73  49 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
     PEMISCOT.

MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
     MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
     MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 3:49 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT WED APR 27 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS
OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND
MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON
TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON
MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF
SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL
POSSIBLE PARTICULARLY IN THE HIGH RISK AREA.

FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS
POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING
STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN
OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT
ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 27, 12:46 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1246 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     HAIL             POCAHONTAS              36.26N 90.97W
04/27/2011  E2.75 INCH       RANDOLPH           AR   BROADCAST MEDIA

&&

SVR
Local storm report, Apr 27, 12:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     FUNNEL CLOUD     WEBB                    33.95N 90.35W
04/27/2011                   TALLAHATCHIE       MS   PUBLIC

            FUNNEL CLOUD DECENDING NEAR GROUND

&&

SVR
Local storm report, Apr 27, 1:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
107 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     FLASH FLOOD      HENDERSON               35.44N 88.65W
04/27/2011                   CHESTER            TN   AMATEUR RADIO

            TDOT HAS CLOSED HWY 45 DUE TO FLOODING

&&

SVR
Local storm report, Apr 27, 1:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
118 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     MANTACHIE               34.32N 88.49W
04/27/2011                   ITAWAMBA           MS   BROADCAST MEDIA

            2 FT DIAMETER TREES ALONG WITH SOME SMALLER TREES DOWN AT
            HWY 371 AND DONAVON RD

&&

SVR
Local storm report, Apr 27, 1:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
122 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     WEST MEMPHIS            35.15N 90.18W
04/26/2011                   CRITTENDEN         AR   PUBLIC

            STEEL STRUCTURE WITH ROOF TWISTED UPWARD AND WALL DOWN.
            MANY SIGNS ALONG I 40 BROKEN OFF. FORD DEALERSHIP IN WEST
            MEMPHIS HAS ENTIRE FRONT OF BUILDING DESTROYED.

&&

SVR
Local storm report, Apr 27, 1:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
128 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     FLASH FLOOD      TUNICA                  34.69N 90.38W
04/27/2011                   TUNICA             MS   EMERGENCY MNGR

            COUNTY-WIDE LOCALIZED FLOODING. MOST ROADS IN TUNICA HAVE
            WATER OVER THEM. ROADS GENERALLY UNDER 1-3 FT OF WATER.
            OLD HWY 61 WASHED OUT FROM DUNDEE TO MAYPLACE.

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTTornado WarningMEGFayette, Haywood, Tipton54 min
Apr 26, 7:17 PM CDTTornado WarningMEGFayette, Shelby43 min
Apr 26, 7:20 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton37 min
Apr 26, 7:22 PM CDTTornado WarningMEGFayette, Hardeman, Haywood53 min
Apr 26, 7:27 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby, Tipton3 hr
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby56 min
Apr 26, 7:49 PM CDTTornado WarningMEGCrockett, Haywood34 min
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy68 min
Apr 26, 8:10 PM CDTTornado WarningMEGChester, Hardeman, Madison50 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton39 min
Apr 26, 8:42 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy, Madison48 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Hardeman, McNairy43 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Decatur, Henderson, McNairy, Madison58 min
Apr 26, 8:55 PM CDTTornado WarningMEGMcNairy65 min
Apr 26, 8:57 PM CDTFlash Flood WarningMEGFayette, Hardeman6 hr
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Apr 26, 9:17 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy43 min
Apr 26, 9:24 PM CDTTornado WarningMEGMcNairy20 min
Apr 26, 9:45 PM CDTFlash Flood WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more6 hr
Apr 26, 9:52 PM CDTTornado WarningMEGDecatur, Hardin, Henderson38 min
Apr 26, 9:53 PM CDTTornado WarningMEGHardeman, McNairy35 min
Apr 26, 10:04 PM CDTSevere Thunderstorm WarningMEGShelby56 min
Apr 26, 10:17 PM CDTTornado WarningMEGDecatur, Hardin28 min
Apr 26, 10:23 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Madison, Tipton4 hr
Apr 26, 10:26 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy16 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningMEGFayette48 min
Apr 26, 10:53 PM CDTSevere Thunderstorm WarningMEGDecatur22 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood52 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGShelby6 hr
Apr 26, 11:56 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman49 min
Apr 27, 12:03 AM CDTSevere Thunderstorm WarningMEGChester, Crockett, Hardeman, Henderson, McNairy, Madison42 min
Apr 27, 12:28 AM CDTTornado WarningMEGHardeman, McNairy32 min
Apr 27, 12:45 AM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy24 min
Apr 27, 2:24 AM CDTTornado WarningMEGMcNairy31 min
Apr 27, 2:26 AM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more4 hr
Apr 27, 3:13 AM CDTSevere Thunderstorm WarningMEGMcNairy47 min
Apr 27, 3:14 AM CDTTornado WarningMEGHardin, McNairy46 min
Apr 27, 3:48 AM CDTTornado WarningMEGHardin18 min
Apr 27, 6:33 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 7:14 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby4 hr
Apr 27, 7:43 AM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton6 hr
Apr 27, 7:46 AM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more6 hr
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGShelby37 min
Apr 27, 10:25 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton35 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 10:53 AM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more14 min
Apr 27, 10:55 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, McNairy, Madison, Shelby50 min
Apr 27, 11:00 AM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley6 hr
Apr 27, 11:10 AM CDTTornado WarningMEGFayette, Shelby50 min
Apr 27, 11:18 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby6 hr
Apr 27, 11:32 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison28 min
Apr 27, 11:44 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Henderson, McNairy31 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison34 min
Apr 27, 12:13 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Henderson, Madison17 min
Apr 27, 12:25 PM CDTSpecial Weather StatementMEGTipton35 min
Apr 27, 12:33 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Apr 27, 1:42 PM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton63 min
Apr 27, 1:55 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy12 min
Apr 27, 1:56 PM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more3 hr
Apr 27, 2:32 PM CDTAreal Flood WarningMEGShelby3 days
Apr 27, 2:50 PM CDTTornado WarningMEGHardin40 min
Apr 27, 2:58 PM CDTAreal Flood WarningMEGLauderdale, Shelby, Tipton5 days
Apr 27, 2:58 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more6 hr
Apr 27, 3:07 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy38 min
Apr 27, 3:26 PM CDTTornado WarningMEGDyer34 min
Apr 27, 3:27 PM CDTTornado WarningMEGDecatur, Hardin33 min
Apr 27, 3:29 PM CDTRiver Flood WarningMEGDecatur, Perry17 days
Apr 27, 4:59 PM CDTAreal Flood WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 11 more66 hr
Apr 27, 5:05 PM CDTFlash Flood WarningMEGMcNairy85 min
Apr 27, 5:08 PM CDTAreal Flood WarningMEGFayette, Hardeman, McNairy, Shelby66 hr
Apr 27, 5:27 PM CDTRiver Flood WarningMEGLauderdale, Tipton19 hr
Apr 27, 6:27 PM CDTAreal Flood WarningMEGMcNairy36 hr
Apr 26, 7:00 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tate, Tunica30 min
Apr 26, 7:06 PM CDTTornado WarningMEGCoahoma, Lafayette, Panola, Quitman54 min
Apr 26, 7:19 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Quitman, Tate, Tunica56 min
Apr 26, 7:21 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more54 min
Apr 26, 7:54 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Tate51 min
Apr 26, 8:04 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate, Tippah, Union56 min
Apr 26, 8:12 PM CDTTornado WarningMEGDeSoto, Marshall, Panola, Tate35 min
Apr 26, 8:26 PM CDTRiver Flood WarningMEGQuitman13 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.